# SDR DXTA2009050603633

- Difficulty date: May 6, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N883QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258773
- Aircraft time: 1,998 hours, 1,431 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pulley
- Condition: Obstructed
- Location: Elevator Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, F
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF, PULLED BACK AND FOUND YOKE WOULD ONLY MOVE ABOUT 4 INCHES AFT FROM FULL FORWARD. TAKEOFF WAS ABORTED AT ABOUT 100 KIAS , CONTROL CHECK WAS NORMAL WITH AFTER START CHECKLIST.  INSPECTED ELEVATOR CONTROL SYSTEM AND FOUND A SMALL SCREW LAYING IN A PULLY GROOVE FOR THE ELEVATOR TRIM ACTUATOR. REMOVED SCREW AND ELEVATOR OPS CHECKS GOOD IAW MM 27-30-00.
